# SDR CALA2014060200708

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 47,430 hours, 17,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550625
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 3328 RBL 11 - 30 FLOORBEAM FOUND CORROSION, TOTAL FOUR EACH.  REM IAW SRM 51-10-02 BLEND OUT AREA D0.78" ORG THK0.130" X W1"XL3" OUT OF SRM 53-10-51.  ALLOWABLE DMG 1 FIG 105 LIMIT & FLOORBEAM CORROSION REM AREA REPAIRED IAW SRM53-10-51.  REPAIR 7 FIG 205 & INTERCOSTAL CLIP PN 141A576 2-2 REPLACED & NEW CLIP INSTALLED IAW ECRA 5310-06107 REV.
